Eigenvalue estimates for a class of operators related to self-similar measures
Journées équations aux dérivées partielles (1994), article no. 11, 6 p.
@article{JEDP_1994____A11_0,
     author = {Solomyak, Michael},
     title = {Eigenvalue estimates for a class of operators related to self-similar measures},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1994},
     zbl = {0881.58072},
     mrnumber = {95h:35163},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1994____A11_0}
}
Solomyak, Michael. Eigenvalue estimates for a class of operators related to self-similar measures. Journées équations aux dérivées partielles (1994), article  no. 11, 6 p. http://www.numdam.org/item/JEDP_1994____A11_0/

[F] W. Feller, An introduction to the probability theory and its applications, Vol. II, John Wiley & Sons, Inc., New York-London-Sydney-Toronto, 1971. | MR 42 #5292 | Zbl 0219.60003

[H] J.E. Hutchinson, «Fractals and self-similarity», Indiana Univ. Math. J. 30 (1981) 713-747. | MR 82h:49026 | Zbl 0598.28011

[K Lap] J. Kigami, M.L. Lapidus, «Weyl's problem for the spectral distribution of Laplacians on p.c.f. self-similar fractals», Commun. Math. Phys. 158 (1993) 93-125. | MR 94m:58225 | Zbl 0806.35130

[Lap] M. Lapidus, «Vibrations of fractal drums, the Riemann hypothesis, waves in fractal media and the Weyl-Berry conjecture», Ordinary and partial differential equations, Vol. 4, B.D. Sleeman and R.J. Jarvis (editors), Pitman Research Notes in Mathematics 289 (1993) 126-209. | MR 95g:58247 | Zbl 0830.35094

[Lau W] K.-S. Lau, J. Wang, «Mean quadratic variations and Fourier asymptotics of self-similar measures», Monat. Math. 115 (1993) 99-132. | MR 94g:42018 | Zbl 0778.28005

[Lev V] M. Levitin, D. Vassiliev, «Spectral asymptotics, renewal theorem and the Berry conjecture for a class of fractals» (1994) preprint.

[M] V. Maz'Ja, Sobolev spaces, Springer-Verlag, Berlin-Heidelberg-New York-Tokyo, 1985. | MR 87g:46056

[NS] K. Naimark, M. Solomyak, «On the eigenvalue behaviour for a class of operators related to self-similar measures on ℝd», submitted to C.R. Acad. Sci. Paris. | Zbl 0808.60038

[R Sim] M. Reed, B. Simon, Methods of modern mathematical physics, Vol. IV, Academic Press, New York-San Francisco-London, 1978. | Zbl 0401.47001

[SV] M. Solomyak, E. Verbitsky, «On a spectral problem related to self-similar measures», Bull. of London Math. Soc. (to appear). | Zbl 0823.34071

[St1] R.S. Strichartz, «Self-similar measures and their Fourier transforms I», Indiana Univ. Math. J. 39 (1990) 797-817. | MR 92k:42015 | Zbl 0695.28003

[St2] R.S. Strichartz, «Self-similarity in harmonic analysis», preprint.